# SDR C2XA08TY036

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 20,814 hours, 19,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW OVERHEAD AFT EXIT LIGHT INOP.  REPLACED EXIT LIGHT ASSY IAW EMB 145AMM 33-50-13.  OPS CHECK GOOD AIRCRAFT RELEASED AND RETURNED TO SERVICE.
